U.S. doctors online nowAsk doctors free
A 29-year-old female asked:

i take suboxone and i've gained a lot of weight since starting treatment, i also have a lot of fluid retension. is this normal with suboxone?

1 doctor answer3 doctors weighed in
Dr. Gloria Fong
Family Medicine 40 years experience
Yes: Fluid retention is one of the side effects of the medication. The weight gain is due to the fluid retention. Other common side effect is headache, withdrawal symptoms, pain, nausea, insomnia, constipation, abdominal pain, diarrhea.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
24/7 visits
$15 per month

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
24/7 visits
$15 per month
Last updated Sep 28, 2016

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.